# SDR DL72W982173

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Nr 1 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LE FLAP ACT SUPPORT BOX CRACKED AT UPPER IB CORNER.  REPAIRED PER MM 57-21-21.
